Linear complementarity problem and extremal hyperplanes

Rudolf Švarc

Commentationes Mathematicae Universitatis Carolinae (1987)

  • Volume: 028, Issue: 3, page 517-536
  • ISSN: 0010-2628

How to cite


Švarc, Rudolf. "Linear complementarity problem and extremal hyperplanes." Commentationes Mathematicae Universitatis Carolinae 028.3 (1987): 517-536. <>.

author = {Švarc, Rudolf},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {hyperplanes; linear complementarity; nonlinear differential equations; variational inequalities},
language = {eng},
number = {3},
pages = {517-536},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Linear complementarity problem and extremal hyperplanes},
url = {},
volume = {028},
year = {1987},

AU - Švarc, Rudolf
TI - Linear complementarity problem and extremal hyperplanes
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1987
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 028
IS - 3
SP - 517
EP - 536
LA - eng
KW - hyperplanes; linear complementarity; nonlinear differential equations; variational inequalities
UR -
ER -


  1. COTTLE R., DANTZIG G., Complementary pivot theory of mathematical programming, Lin. Alg. and its Appl. 1 (1968), 103-125. (1968) Zbl0208.45503MR0226929
  2. MURTY K. G., On the number of solutions to the complementarity problem and spanning properties of complementary cones, Lin. Alg. and its Appl. 5 (1972), 65-108. (1972) Zbl0241.90046MR0291183
  3. ROHN J., Solving interval linear systems, Freiburger Intervall-Berichte 84/7, 1-14. Zbl0496.65015
  4. AMBROSETTI A., PRODI G., On the inversion of some differentiable mappings with singularities between Banach spaces, Annali Mat. Pura Appl. 93 (1972), 231-246. (1972) Zbl0288.35020MR0320844
  5. PRODI G., AMBROSETTI A., Analisi non lineare, I quaderno, Pisa, 1973. (1973) Zbl0352.47001
  6. FUČÍK S., KUČERA M., NEČAS J., Ranges of nonlinear asymptotically linear operators, J. Diff. Equ. 17 (1975), 375-394. (1975) MR0372696
  7. FUČÍK S., Solvability of nonlinear equations and BVP, Reidel-Dordrecht & Society of Czechoslovak Math, and Phys.-Prague, 1980. (1980) 
  8. RUF B., Multiplicity results for nonlinear elliptic equations, (preprint). Zbl0633.35027MR0921246
  9. FUČÍK S., MILOTA J., Linear and nonlinear variational inequalities on half-spaces, Comment. Math. Univ. Carolinae 16 (1975), 663-682. (1975) MR0417877
  10. ŠVARC R., On the solutions of equations with jumping nonlinearities, Z. angew. Math. Mech. 67 (1987), 5. (1987) MR0907655
  11. JOHN O., QUITTNER P., STARÁ J., Spectral properties and solvability of variational inequalities, (to be published). 
  12. ŠVARC R., The operators with jumping nonlinearities and combinatorics, (to be published). MR0938476
  13. ŠVARC R., Some combinatorial results about the operators with jumping nonlinearities, (to be published). 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.